How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr David Your Own Question
Dr David
Dr David, Doctor
Category: OB GYN
Satisfied Customers: 46389
Experience:  Experienced physican trained in ob-gyn and oncology
41363181
Type Your OB GYN Question Here...
Dr David is online now
A new question is answered every 9 seconds

Okay so back in July I started birth control. But that

Customer Question

Okay so back in July I started birth control. But that didn't go so well. It made me like physically sick & made my migraines worse. So I went off that one, gave my body a break, & started my new pill on October 25, the first day of my period. Idk if you know anything about the pill, but the two packets that came with the pill & numerous websites say if you start it the day of your period, it's effective right away. So then a week later, the 1st, me & my boyfriend were being horny little brats & he stuck it in without a condom for literally 10 seconds. (Sorry, so awkward) then we did that again on the 7th. I started spotting after the 1st. Had some cramping. Whatever. Took some pregnancy tests, all negative. Then the placebo week came. No period. At all. Barely even spotting. I called my gyno. She didn't even suggest pregnancy as a possibility. She said its normal sometimes to miss the withdrawal bleed. So I resumed my pill this past Sunday. Monday, Tuesday, today, sooooooo nauseous. So nauseous. I've taken 11 tests total because I'm crazy. All negative. All of them were serious negative. And yet I still cannot squash this fear that I'm possibly pregnant. Like what do I do? I take my pill religiously at 7 every day so I didn't mess up with that. We just were dumb & experimented with no condom. Literally for less than 10 seconds for sure. I just don't know what to do
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr David replied 1 year ago.

This is Dr. David

severe anxiety can cause you to delay or miss your period.

you have been good with taking your birth control pill.

you are not pregnant.

if you want to, see your gyn doctor and get blood and urine bHCG test to check for pregnancy.

these test will show you are not pregnant as well.

if you continue to worry like this and focus on pregnancy, you should see a psychotherapist or your doctor to talk about treatment to help bring down your anxiety symptoms.

you are not pregnant.

let me know if you have other questions.